# SDR SIMA201101105

- Difficulty date: January 6, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 21,468 hours, 19,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE CENTER HAT BEAM TO BE CORRODED AT FRAME 20.  REMOVED AND REPLACED THE CENTER HAT BEAM IAW EMBRAER STRUCTURAL REPAIR MANUAL 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
